# SDR 2020FA0000406

- Difficulty date: September 16, 2020
- Submitted: September 16, 2020
- Operation: General aviation
- Aircraft: N780JC
- Make and model: Cessna 421B
- Aircraft serial: 421B0582
- Aircraft time: 8,691 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 05220506
- Condition: Cracked
- Location: Rt Wing
- Part time: 8,691 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK ON THE SKIN AT THE RIGHT WING REAR SPAR AND TRAILING EDGE.  THE LOCATION IS AT THE MAIN FUEL TANK REAR SPAR ATTACH POINT.  THE CRACK IS CAUSED BY VIBRATION OR LOOSE REAR MAIN FUEL TANK ATTACH BOLT.  RECOMMENDED AT EACH ANNUAL INSPECTION, INSPECT THE AREA FOR CRACKS IN THE SKIN AND LOOSE REAR MAIN FUEL TANK ATTACH BOLT IF LEFT, VIBRATION MIGHT CAUSE REAR SPAR AND MAIN FUEL TANK SEPARATION AND WILL CAUSE BODILY HARM OR DEATH.  THE PART NUMBER FOR THE REAR SPAR ATTACH FITTING IS 0822600-30.  PICTURES ARE AVAILABLE UPON REQUEST, THIS EFFECTS ALL TWIN CESSNA AIRCRAFT WITH MAIN FUEL TIP TANKS.
